# SDR AALA20100320BOS01

- Difficulty date: March 20, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 67,055 hours, 10,660 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Blkhd
- Part number: 211C223301
- Part serial: X03032A
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED CENTER HYDRAULIC SYSTEM PRESSURE WARNING LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED RETURNED BOS LANDED WITHOUT INCIDENT.  REPLACED CENTER HYDRAULIC PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
